World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems cover

Volume 13, Issue 01 (February 2005)

No Access
GENERALIZED RELATIVE CARDINALITIES OF FUZZY SETS
  • Pages:1–10

https://doi.org/10.1142/S0218488505003278

No Access
UNCERTAINTY ESTIMATES IN THE FUZZY-PRODUCT-LIMIT ESTIMATOR
  • Pages:11–26

https://doi.org/10.1142/S021848850500328X

No Access
FUZZY ARITHMETIC BASED ON BOUNDARY WEAK T-NORMS
  • Pages:27–37

https://doi.org/10.1142/S0218488505003291

No Access
METHODOLOGY TO DETERMINE THE EVOLUTION OF ASYMPTOMATIC HIV POPULATION USING FUZZY SET THEORY
  • Pages:39–58

https://doi.org/10.1142/S0218488505003308

No Access
GRAPHOID PROPERTIES OF QUALITATIVE POSSIBILISTIC INDEPENDENCE RELATIONS
  • Pages:59–96

https://doi.org/10.1142/S021848850500331X

No Access
SOLVING FUZZY LINEAR PROGRAMMING PROBLEMS WITH MODIFIED S-CURVE MEMBERSHIP FUNCTION
  • Pages:97–109

https://doi.org/10.1142/S0218488505003321

No Access
INTERVAL METHODS IN KNOWLEDGE REPRESENTATION
  • Pages:111–112

https://doi.org/10.1142/S0218488505003333